# SDR AALA201902089009

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 59,335 hours, 22,494 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: P18511
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT ATG 4 ANTENNA MOUNTING AREA EXTERNAL SKIN DOUBLER BETWEEN FRAMES 56 AND 57,  STRINGERS 41L AND 43L.  REPAIRED THE SKIN DOUBLER IAW EA 289074.
